Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Depression, panic attack, primox, indral10, oliza 2.5, zapiz0.25, restless

My mother is suffering from Depression and Panic Attack. She is under treatment for more than 6 months now. She is taking following medicine: primox indral10 oliza 2.5 zapiz0.25 But still she feels very restless, she does not get sleep . She always looks depressed and asks everyt time why she is not keeping well and when she will be fine and so many. Please let me know what we should do for her fast recovery. i will be really thankful to you
Asked On : Sat, 12 May 2012
Answers:  1 Views:  467
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The depression is a disorder in which not only the medical treatment but the cognitive and behavioral therapy and support of family and friends is equally important. It takes around 4-6 weeks for the treatment to show its effect. You can try to interest her in some hobbies and a social life.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Sat, 12 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor